# SDR LR7A2011041900186

- Difficulty date: April 11, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 34,834 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 528-577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, FOUND RT CHINE ANGLE EXFOLIATION CORROSION  AT FS528 TO FS577, WL146, RBL62.  REPAIR ACCOMPLISHED BY REPLACING ANGLE IAW SMP583 CHAP 51-60 & 51-70.
